# SDR QXEA0101599

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,091 hours, 53,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008903
- Part serial: 2363
- Condition: Discharged
- Location: Cargo Bay
- Part time: 10,485 hours, 10,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - AFT EXTERIOR FAIRING EMERGENCY LIGHTS DID NOT ILLUMINATE. REMOVED AND REPLACED AFT CARGO BATTERY POWER SUPPLY UNIT FOR EVACUATION LIGHTS. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
